MAUDE Adverse Event Report: TELEFLEX INCORPORATED HUDSON RCI; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX INCORPORATED HUDSON RCI; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number IPN044900
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient intubated with 7.5 ett from the operating room.Ett hub was loose where it connects to end of ett.Patient disconnected from ventilator multiple times (without harm to patient).The hub becomes disconnected from the ett while patients are on mechanical ventilation requiring urgent/emergent replacement with an adequate ett or creative but unsafe and unacceptable attempts (tape, ties, suture etc.) to keep the ett in place if the airway is too unstable for ett replacement.

Brand Name
HUDSON RCI
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX INCORPORATED
2917 weck drive
research triangle park NC 27709
MDR Report Key7989960
Report Number7989960
Device Sequence Number19253087
Product Code BTR
UDI-Device Identifier04026704398041
UDI-Public(01)04026704398041
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/12/2018
Report Date (Section F) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN044900
Device Catalogue Number5-22215
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/22/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/12/2018